MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) -1313046 BARD® WOVEN URETERAL CATHETER; URETHRAL CATHETER

C.R. BARD, INC. (GFO) -1313046 BARD® WOVEN URETERAL CATHETER; URETHRAL CATHETER
Catalog Number 036106
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter was missing from the packaging.The complainant stated that the packaging was sealed , when it was noted that no catheter was inside.No patient involvement was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "resterilization instructions cautions: do not sterilize by irradiation or autoclaving.Inspect the product for signs of deterioration or damage (cracking, blistering, separation of coating).Discard if deterioration or damage is observed.Thoroughly rinse under cold and hot running water.Dry with sterile cloth or swabs.Place in a disinfectant solution, following the instructions of the disinfectant manufacturer.Then rinse all parts well with sterile water and dry thoroughly inside and out.Sterilizing by ethylene oxide may be employed.Device to be sterilized should first be placed in appropriate packaging materials capable of maintaining sterility.Although cycle conditions and times will vary, typical conditions for ethylene oxide sterilization are 500 mg/l ethylene oxide, 50%-70% relative humidity (rh), and 120° - 130°f, with exposure time dependent on type of vessel.Check with bard medical services and support (1-800-227-3357) for any available data on other means of sterilization.To ensure effectiveness, sterilization processes should be properly validated and monitored with the proper biological controls.Sterilization operations should proceed according to sterilizer manufacturer instructions.The cleaning, sterilization, and inspection procedures described above are based upon the manufacturer¿s experience with the catheter utilizing the manufacturer¿s equipment and facilities.These procedures must, therefore, be validated for their effectiveness by the user with the user¿s facilities.In particular, the effectiveness of sterilization should be validated and monitored using suitable biological controls." (b)(4).
 
Event or Problem Description

Brand Name
BARD® WOVEN URETERAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO) -1313046
289 bay road
queensbury NY 12804
MDR Report Key6595510
Report Number1018233-2017-02753
Device Sequence Number1149049
Product Code EYB
UDI-Device Identifier00801741073397
UDI-Public(01)00801741073397(10)GFZE2448
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number036106
Device Lot NumberGFZE2448
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date06/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1